Skip to content

Mathematical contributions to the theory of evolution.—III. Regression, heredity, and panmixia.

Pearson, K. (1896). Mathematical contributions to the theory of evolution.—III. Regression, heredity, and panmixia. Philosophical Transactions of the Royal Society A, 253-318.

Type
Journal article
Intellectual base
Primary research
Year
1896
Pages
253-318
DOI
10.1098/rsta.1896.0007
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rsta.1896.0007
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:58ae8d96e5e1 · see in the full table